Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Blood in urine, painful kidneys, yellow urine, severe abdominal pain. On calcium magnesium zinc supplements. Help?

Hi Im Jazel, last 2 months ago i had a severe pain in my lower right adomen, im suspecting that it was my kidney that causes the pain. also during that time i am taking daily dose of Calcium Magnesium Zinc supplement tablets once a day, almost 2 weeks straight - and i suppose it is also associated with the pain in my kidney. then two months after, i noticed i had blood stains in my urine. first is just light red, then to darker red. but sometimes it goes back to yellow once or twice a day specially when i wake up in the morning. is this something serious? im taking a lot of water, Coconut juice and Cranberry supplement 350mg.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Blood in urine means hematuria and usually associated with urinary tract system.
May be due to ,
calculus ( as you are also complaining of pain in right side of abdomen),
tuberculosis in renal system ,
Consult Urologist and get his opinion regarding this.
Urinary tract may have parasites.
Urine analysis and blood examination are important parameters for diagnostic purposes.
Hope I have answered your question.
If further any question I will help.
Good luck.
Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor